Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

30 year old suffering from hypertension, weight loss. Palpitation on walking and shivering due to exposure to cold weather. What is the problem?

i am 30yrs old female,suffering from high bp sometimes in night 170/110 other time90/130 and having a weight loss of 10kg and feeling too much tiredness,now a days i tested for diabetes only 82-rbs after meals and my hp is 12.3 and having wight on eyes while eating but tested for thyroid in last february ,it is found that tsh-0.836 what is my problem? sometimes while walking always palpitation and shivering found when exposed to air conditioner or in cold climate or in rain
Asked On : Tue, 4 Sep 2012
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
After reading your query, it appears to be hormonalin nature.
There may be 3 possibilities: Hyperthyroidism, Cushing's disease and pheochromocytoma.
Possibilities of pheochromocytoma and hyperthyroidism appears to be high.
Have you undergone renal function testand serum electrolytes?
Presence of high BP at young age with palpitation suggest the diagnosis.
You should consult with physician/endocrinologist and go for thyroid profile, serum ACTH level and epinephrine and norepinephrine level with urinary VMA. and CT/ MRI scan as adrenal pathology are best visible in these scans.
You should also go for renal artery stenosis and should go for color doppler study of renal artery.
Take care,
Dr.Mayank Bhargava
Answered: Wed, 5 Sep 2012
I find this answer helpful
Cardiologist Dr. Johann Christopher's  Response
you seem to have hyperthyroidism (hyperfunctioning thyroid) and high bp.
you will benefit from inderal 20mg once daily.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor